Posted by: desperate to be mom again | 2011-02-24

could i be pregnant

hi doc
i was on the 2month injection for almost 2yrs and stopped last september because hubby and i are ready for another baby. i did get my monthlys immediately after stopping the injection, and they have been normal until last month, wen i only had them for 2days only compared to the normal 4-5days i used to have, i know ive been told that it may take some time to conceive after stopping the injection, but beginning of the year i fell sick and had to be put on drip antibiotics for 3 days, and still continued to take more a week later, together with some Flagyls, now my question is, could it be possible taht im pregnant since antibiotics sort of disturb wateva contraceptives one uses or may still be in the system? i was supposed to have had them this month round about the 20th, and ive been having these period-pains like on my lower-abdomen,bt no sign of periods. i can only check or myself next week, thats if i have the guts to,coz im scared of dissapointment if im not.

please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Desperate to be mom again

Sorry for the late reply but if you have still not seen your period there is a high possibility that you may be pregnant and I would advise that you go ahead and rather do a pregnancy test so that you may know 100% whether a pregnancy is present or not.

Answered by: Dr Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.